MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780KPK 670G PATHWAY BLACK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780KPK 670G PATHWAY BLACK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KPK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).S/w 4.11e.Retainer ring: clear.The customer passed away on (b)(6) 2020.The pump passed the functional test, including the self test, sleep current measurement, active current measurement, rewind test, prime/seating test, basic occlusion test, occlusion test, force sensor test, displacement test and the dat at 0.0872 inches (using a test battery cap).The following were noted during visual inspection: minor scratched display window, scratched case, broken belt clip rail, keypad overlay texture damage, pillowing keypad overlay, cracked keypad overlay at the select button and cracked retainer.The battery cap was broken.The battery contact was loose from the battery cap due to broken off heat stake posts.The test p-cap and reservoir does lock in place in the reservoir compartment.History download was successful using thus and carelink upload was successful.The pump did not have a battery installed when received.Please see below for the customer's daily total of all insulin delivered surrounding the date (b)(6) 2020 and the days prior to that date.(b)(6) 2020 dailytotalofallinsulindelivered = 38.95, (b)(6) 2020 dailytotalofallinsulindelivered = 40.275, (b)(6) 2020 dailytotalofallinsulindelivered = 38.95, (b)(6) 2020 dailytotalofallinsulindelivered = 33.625, (b)(6) 2020 dailytotalofallinsulindelivered = 38.95, (b)(6) 2020 dailytotalofallinsulindelivered = 38.95, (b)(6) 2020 dailytotalofallinsulindelivered = 35.975, there was no data listed after (b)(6) 2020.The pump passed the functional testing.Battery cap damage was confirmed during visual inspection.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported that the customer had passed away on (b)(6) 2020 at hospital.The customer was hospitalized on an unknown date due to unknown reason.The cause of death was unknown.The customer blood glucose was 230 mg/dl at the time of death.It was unknown whether the auto mode was active or not at the time of death.The insulin pump was returned for the analysis.The case was reported on the basis of failure analysis.

Brand Name
PUMP MMT-1780KPK 670G PATHWAY BLACK MG
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
tricha miles
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
7635140379
MDR Report Key15408037
Report Number2032227-2022-332874
Device Sequence Number12175540
Product Code OZP
UDI-Device Identifier00763000190460
UDI-Public(01)00763000190460(17)211209
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/09/2021
Device Model NumberMMT-1780KPK
Device Catalogue NumberMMT-1780KPK
Device Lot NumberHG30XQX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age15 YR
Patient SexMale
Patient Weight44 KG